# SDR 95ZZZX6928

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6562S
- Make and model: Cessna R182
- Aircraft serial: R18201691
- Engine: Lyc O540J3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681
- Condition: Faulty
- Location: Lt Mag
- Part time: 163 hours
- Component: D6LN3000
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE EXPERIENCED EXTREME ROUGHNESS AND HIGH RPM DROP ON LEFT POSITION OF 1800 RPM MAG CHECK.  NR 4 AND NR 5 CYLINDERS WENT COLD ON G.E.M. FOR 3 SUCCESSIVE CHECKS.  PLUGS AND WIRES CHECKED OK TO BOTH CYLINDERS.  MAG WAS REMOVED AND INSPECTED WITH NO OBVIOUS DEFECTS NOTED.  INSTALLED NEW TCM MAGNETO AND CAPACITORS AND RAN UP, OPERATIONALLY CHECKED OK.  FURTHER DISASSEMBLY OF REMOVED MAGNETO REVEALED NO COIL, ROTOR, POINT, OR DISTRIBUTOR BLOCK DEFECTS, BUT ONE CAPACITOR WILL INTERMITTENTLY CHECK ABNORMALLY LOW MICROFARAD READINGS.
